Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Cuntz-Krieger algebras for infinite matrices

R. Exel / M. Laca

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1999, Issue 512, Pages 119–172, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1999.051, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
JACK SPIELBERG
International Journal of Mathematics, 2002, Volume 13, Number 03, Page 245
[2]
Mark Tomforde
Journal of Pure and Applied Algebra, 2011, Volume 215, Number 4, Page 471
[3]
Ja A Jeong, Sun Ho Kim, and Gi Hyun Park
Journal of Functional Analysis, 2012, Volume 262, Number 4, Page 1759
[4]
M. Dokuchaev and B. Novikov
Journal of Pure and Applied Algebra, 2012, Volume 216, Number 2, Page 438
[5]
Xiao Chun Fang
Acta Mathematica Sinica, English Series, 2011, Volume 27, Number 8, Page 1581
[6]
C. Correia Ramos, Nuno Martins, Ricardo Severino, and J. Sousa Ramos
Chaos, Solitons & Fractals, 2006, Volume 27, Number 1, Page 15
[7]
Dirceu Bagio, Wagner Cortes, Miguel Ferrero, and Antonio Paques
Communications in Algebra, 2007, Volume 35, Number 12, Page 3865
[8]
Katsunori Kawamura
Communications in Algebra, 2009, Volume 37, Number 11, Page 4065
[9]
YANGPING JING
Bulletin of the Australian Mathematical Society, 2009, Volume 80, Number 03, Page 393
[10]
Wojciech Szymański
Pacific Journal of Mathematics, 2001, Volume 199, Number 1, Page 249

Comments (0)

Please log in or register to comment.